# SDR CALA2021083001454

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 29,595 hours, 10,634 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED AIRBORNE ANTENNA FAIL PWS FAIL REMOVED AND REPLACED WX RADAR DRIVE UNIT IAW AMM 34-43-11-400-802 ALSO REPLACED RECEIVER TRANSMITTER IAW AMM 34-43-41-400-801. WX RADAR SYSTEM OPS CHECK NORMAL AT THIS TIME. A/C IS OK TO CONTINUE. ADD EMP:223847 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1173392  SN OFF 0189 TT # 1997541  SN OFF 8118 ANTENNA, SINGLE  OFF 29-3443-9-0009 0189 ON 29-3443-9-0009 4086 RECEIVER, TRANS  OFF 29-3431-9-0012 8118 ON 29-3431-9-0012 4240
